Masse auf lokalbeschränkten Raümen
Annales de l'Institut Fourier, Volume 19 (1969) no. 2, pp. 33-113.

The measure theory on a locally bounded space – i.e. a Hausdorff space with a “bounded” neighbourhood of each point – may be looked at from three different points of view. Firstly it is an extension of the measure theory of Bourbaki from locally compact spaces to more general topological spaces. Secondly from the point of view of the russian measure theorists Alexandroff, Prokhorov and Varadarajan it is an extension of their theory to measures which are not necessarily bounded. Finally the measure theory developed here may be regarded as the concrete version of the abstract theories of Stone and Loomis. This version is set up without leaving the original measure space by the introduction of ideal points – as is done by the well-known methods of compactification due to Kakutani and Bauer.

The notion of integral developed in this article comprises – depending on the continuity properties of the measure considered – the Riemann integral as defined by Loomis, the first or the second Stone integral or – in case of a locally compact space – the Bourbaki integral. The different types of continuity of measures are characterized by making use of local compactification.

The relations between the structure of a locally bounded space and the properties of his measures are studied in the last chapter. Different types of compactness are given a measure theoretic characterisation. Especially such a characterisation is given to the real compact spaces of Hewitt, since the results of some authors in this subject proved wrong. This result has some implications on the existence problem of measurable cardinals.

Les mesures sur un espace localement borné, c’est-à-dire topologique séparé dont tous les points possèdent un voisinage “borné”, comprennent à la fois les mesures de Radon sur un espace complètement régulier et les mesures au sens d’Alexandroff-Varadarajan bornées ou non. La théorie des mesures sur un espace localement borné est une concrétisation des théories abstraites de l’intégration selon Stone et Loomis. Contrairement aux méthodes connues de représentation concrète des mesures abstraites par compactification dues à Kakutani et Bauer, l’on peut toujours réduire les mesures abstraites au cas des mesures sur un espace uniforme localement borné sans introduire de points idéaux dans l’espace mesuré original ; c’est-à-dire les mesures abstraites sont complètement subordonnées aux mesures topologiques traitées ici.

L’intégrale développée dans cet article comprend – selon le degré de continuité de la mesure – l’intégrale de Riemann selon Loomis, la première ou la seconde intégrale de Stone, ou, dans le cas d’un espace localement compact, l’intégrale de Bourbaki. Les divers degrés de continuité des mesures sont caractérisés à l’aide du compactifié local. Dans le dernier chapitre, on étudie les relations entre la structure d’un espace localement borné et les propriétés de ses mesures. Divers types de compacité sont caractérisés par des mesures. En particulier, on donne une caractérisation des espaces réels compacts de Hewitt, en corrigeant les suppositions fausses de quelques auteurs. Cette caractérisation a des conséquences pour le problème d’existence de cardinaux mesurables.

@article{AIF_1969__19_2_33_0,
     author = {Sondermann, Dieter},
     title = {Masse auf lokalbeschr\"ankten {Ra\"umen}},
     journal = {Annales de l'Institut Fourier},
     pages = {33--113},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {19},
     number = {2},
     year = {1969},
     doi = {10.5802/aif.322},
     zbl = {0175.34002},
     mrnumber = {41 #5587},
     language = {de},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.322/}
}
TY  - JOUR
TI  - Masse auf lokalbeschränkten Raümen
JO  - Annales de l'Institut Fourier
PY  - 1969
DA  - 1969///
SP  - 33
EP  - 113
VL  - 19
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.322/
UR  - https://zbmath.org/?q=an%3A0175.34002
UR  - https://www.ams.org/mathscinet-getitem?mr=41 #5587
UR  - https://doi.org/10.5802/aif.322
DO  - 10.5802/aif.322
LA  - de
ID  - AIF_1969__19_2_33_0
ER  - 
%0 Journal Article
%T Masse auf lokalbeschränkten Raümen
%J Annales de l'Institut Fourier
%D 1969
%P 33-113
%V 19
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.322
%R 10.5802/aif.322
%G de
%F AIF_1969__19_2_33_0
Sondermann, Dieter. Masse auf lokalbeschränkten Raümen. Annales de l'Institut Fourier, Volume 19 (1969) no. 2, pp. 33-113. doi : 10.5802/aif.322. https://aif.centre-mersenne.org/articles/10.5802/aif.322/

[1] A. D. Alexandroff, Additive set functions in abstract spaces, Mat. Sbornik n.S. 8, 307-348 (1940) ; n.S. 9, 563-628 (1941). | JFM: 66.0218.01 | MR: 2,315c | Zbl: 0023.39701

[2] H. Bauer, Caractérisation topologique de la partie complètement additive et de la partie purement additive d'une fonction additive d'ensemble. C.R. Acad. Sci. Paris 238, 1171-73 (1954). | MR: 15,783d | Zbl: 0056.05401

[3] H. Bauer, Über die Beziehungen einer abstrakten Theorie des Riemann-Integrals zur Theorie Radonscher Maße. Math. Zeitschr. 65, 448-82 (1956). | MR: 18,645c | Zbl: 0073.04003

[4] H. Bauer, Sur l'équivalence des théories de l'intégration selon N. Bourbaki et selon M. H. Stone. Bull. Soc. math. France, 85, 51-75 (1957). | Numdam | MR: 19,1167h | Zbl: 0077.10102

[5] H. Bauer, Wahrscheinlichkeitstheorie und Grundzüge der Maßtheorie Bd. I. Berlin 1964. | Zbl: 0211.20102

[6] N. Bourbaki, Topologie Générale, Chap. I-X, Actual. Scient. et Ind., 1142, 1143, 1235, 1045, 1084, Paris (jeweils letzte Ausgabe).

[7] N. Bourbaki, Intégration Chap. I-IV, Actual. Scient. et Ind. 1175, Paris, 1965.

[8] N. Bourbaki, Espaces vectoriels topologiques Chap. I-V. Actual. Scient. et Ind., 1189, 1229 Paris, 1966/1964.

[9] G. Choquet, Cardinaux 2-mesurables et cônes faiblement complets, Ann. Inst. Fourier Grenoble 17, 1 383-93 (1968). | Numdam | MR: 37 #4556 | Zbl: 0164.43004

[10] P. Courrège, Théorie de la Mesure, Centre Docum. Univers., Paris, 1965.

[11] P. J. Daniell, A general form of integral, Ann. of Math. (2) 29, 279-294 (1918).

[12] I. Gelfand, u. G. Šilov, Über verschiedene Methoden der Einführung der Topologie in die Menge der maximalen Ideale eines normierten Raumes, Rec. math. Moscou n.S. 9, 25-38 (1941). | JFM: 67.0407.01 | MR: 3,52b | Zbl: 0024.32101

[13] L. Gillman and M. Jerison, Rings of continuous functions, Princeton, 1960. | MR: 22 #6994 | Zbl: 0093.30001

[14] I. Glicksberg, The representation of functionals by integrals, Duke Math. J. 19, 253-61 (1952). | MR: 14,288d | Zbl: 0048.09004

[15] Go-Din Hu, Measures on σ-topological and topological spaces. Mat. Sbornik n.S. 60 (102), 257-69 (1963).

[16] G. G. Gould, A Stone-Čech-Alexandroff-Type Compactification and its Application to Measure Theory. Proc. Lond. Math. Soc. (3) 14, 221-44 (1964). | Zbl: 0119.32602

[17] G. G. Gould, u. M. Mahowald, Measures on completely regular spaces, Journ. of Lond. Math. Soc. 37, pp. 103 (1962). | MR: 27 #6122 | Zbl: 0133.07902

[18] P. R. Halmos, Measure Theory, Princeton, 1950. | MR: 11,504d | Zbl: 0040.16802

[19] O. Haupt, u. Chr. Pauc, Bemerkungen über Inhalte und Maße in lokal bikompakten Räumen. Akad. Wiss. Lit. Mainz, Abh. math. nat. K1. 1955, 189-218 (1956). | Zbl: 0065.28602

[20] E. Hewitt, Rings of real-valued continuous functions, Trans. Amer. Math. Soc. 64, 54-99 (1948). | MR: 10,126e | Zbl: 0032.28603

[21] K. Jacobs, Maß und Integral, Vorl. Ausarb., Erlangen (1966).

[22] J. D. Knowles, Measures on topological spaces, Proc. Lond. Math. Soc. (3) 17, 139-56 (1967). | MR: 34 #4441 | Zbl: 0154.05101

[23] D. Kölzow, Charakterisierung der Maße, welche zu einem Integral im Sinne von Stone oder von Bourbaki gehören, Arch. d. Math. 16, 200-7 (1965). | Zbl: 0143.06902

[24] D. Kölzow, Topologische Eigenschaften des abstrakten Integrals im Sinne von Bourbaki, Arch. d. Math. 17, 244-52 (1966). | MR: 35 #328 | Zbl: 0143.07001

[25] D. Kölzow, Charakterisierung der Maße, welche zu einem Integral im Sinne von Bourbaki gehören II, Normalität. Arch. d. Math. 18, 45-60 (1967). | Zbl: 0143.07003

[26] G. Köthe, Topologische Lineare Räume I, Berlin 1960. | Zbl: 0093.11901

[27] K. Krickeberg, Strong mixing properties of Markov chains with infinite invariant measure. Proc. Fifth Berkeley Symp. Math. Stat. Prob., Berkeley 1967. | MR: 36 #2223 | Zbl: 0211.48503

[28] L. Le Cam, Convergence in distribution of stochastic processes, Univ. Calif. Publ. Stat. 2, 11, 207-36 (1957). | MR: 19,128a | Zbl: 0077.12301

[29] L. H. Loomis, Linear functionals and content. Amer. Journ. Math. 76, 168-82 (1954). | MR: 15,631d | Zbl: 0055.10101

[30] E. Marczewski, On compact measures. Fund. Math. 40, 113-24 (1953). | MR: 15,610a | Zbl: 0052.04902

[31] S. Mazur, Une remarque sur l'homéomorphie des champs fonctionnels, Studia Math. 1, 83-85 (1929). | JFM: 55.0242.01

[32] J. Neveu, Bases Mathématiques du Calcul des Probabilités. Paris 1964. | MR: 33 #6659 | Zbl: 0137.11203

[33] G. Nöbeling und H. Bauer, Allgemeine Approximations-kriterien mit Anwendungen, J. Ber. Deutsch. Math.-Verein. 58, 54-72 (1955). | Zbl: 0066.31005

[34] G. Nöbeling und H. Bauer, Über die Erweiterungen topologischer Räume, Math. Annalen 130, 20-45 (1955). | Zbl: 0065.34602

[35] J. Pfanzagl und W. Pierlo, Compact Systems of Sets, Lect. Notes in Math. 16, Berlin-Heidelberg-New York (1966). | MR: 35 #7360 | Zbl: 0161.36604

[36] K. A. Ross and K. Stromberg, Baire sets and Baire measures, Arkif för Matem. 6, Nr. 8, 151-60 (1965). | MR: 33 #4224 | Zbl: 0147.04501

[37] L. Schwartz, Les Mesures de Radon dans les Espaces Topologiques Arbitraires, Vorl. Ausarb., Paris 1964.

[38] R. Solovay, Real-valued measurable cardinals, lect. notes prep. in conn. with the Summer Inst. ax. set theory, UCLA (1967). | Zbl: 0222.02078

[39] M. H. Stone, Notes on Integration I-IV, Proc. Nat. Acad. Sci. USA, 34, 336-42, 447-55, 483-90 (1948) ; 35, 50-58 (1949). | MR: 10,24c | Zbl: 0031.01402

[40] S. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. 16, 140-50 (1930). | JFM: 56.0920.04

[41] V. S. Varadarajan, Measures on topological spaces (russ.), Mat. Sbornik n.S. 55 (97), 33-100 (1961) ; Übers. (engl.) : Transl. Amer. Math. Soc. (2) 78, 161-228 (1965). | MR: 26 #6342 | Zbl: 0152.04202

[42] W. H. Young, A new method in the theory of integration, Proc. Lond. Math. Soc. (2) 9, 15-50 (1911). | JFM: 41.0325.01

Cited by Sources: